# SDR VNAA2017061111101

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,838 hours, 31,946 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: M834611340
- Condition: Torn
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM NOSE GEAR AND WOW OUTPUT MESSAGE DISPLAYED.  NOSE WHEEL STEERING MESSAGE.   COMPLIED WITH NOSE LANDING GEAR RESEAL AND FULL SERVICE. GEAR SWINGS AND LEAK CHECKS GOOD.
